RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 5, Pages 1131–1149 (Mi izv1956)  

This article is cited in 2 scientific papers (total in 2 papers)

Extension of convergence of quasipolynomials

A. M. Sedletskii


Abstract: The system $\{\exp(i\lambda_nx)\}$, minimal in $L^p(-a,a)$ ($a<\infty$, $1\leqslant p\leqslant\infty$), is called a system of extension of $L^p$-convergence if any sequence of linear combinations of this system converging in $L^p(-a,a)$ converges in $L^p$-norm on every finite interval. A complete description of systems of extension of convergence is given in the class of systems $\{\exp(i\lambda_nx)\}$ generated by sequences of zeros of entire functions of the form
$$ L(z)=\int_{-a}^a \frac{e^{izt}k(t)}{(a-|t|)^\alpha} dt,\quad0<\alpha<1,\quad\operatorname{var}k(t)<\infty,\quad k(\pm a\mp0)\ne0, $$
where $k(t)$ has, in addition, a certain smoothness in a neighborhood of the points $\pm a$. Specifically, for $1<p<\infty$ this property is realized if and only if $\alpha\ne1-1/p$, while for $p=1$ or $\infty$ there is no extension of convergence. This result is applied to the question of bases of exponential functions in $L^p(-a,a)$, $1<p<\infty$.
Bibliography: 13 titles.

Full text: PDF file (1617 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:2, 353–368

Bibliographic databases:

UDC: 517.5
MSC: Primary 30C15, 46E30; Secondary 26A99, 30D15, 42A45, 45D05
Received: 16.10.1979

Citation: A. M. Sedletskii, “Extension of convergence of quasipolynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 44:5 (1980), 1131–1149; Math. USSR-Izv., 17:2 (1981), 353–368

Citation in format AMSBIB
\Bibitem{Sed80}
\by A.~M.~Sedletskii
\paper Extension of convergence of quasipolynomials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 5
\pages 1131--1149
\mathnet{http://mi.mathnet.ru/izv1956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=595261}
\zmath{https://zbmath.org/?q=an:0509.42040|0458.42023}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 2
\pages 353--368
\crossref{https://doi.org/10.1070/IM1981v017n02ABEH001363}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MW12400007}


Linking options:
  • http://mi.mathnet.ru/eng/izv1956
  • http://mi.mathnet.ru/eng/izv/v44/i5/p1131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Biorthogonal expansions of functions in series of exponents on intervals of the real axis”, Russian Math. Surveys, 37:5 (1982), 57–108  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. M. Sedletskii, “On the summability and convergence of non-harmonic Fourier series”, Izv. Math., 64:3 (2000), 583–600  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:163
    Full text:53
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019